# SDR ASAA0580033

- Difficulty date: January 23, 2004
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N964AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53078
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 9957826503
- Condition: Punctured
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - HV-CHECK, COCKPIT FLOOR PANEL PUNCTURED.  REMOVED DAMAGED AREA.  INSTALLED REPAIR DOUBLER.  (M)
